# SDR USAA950137

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 947-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 20 INCH IN LENGTH CORROSION SEVERAL AREAS, BS 947 TO BS 1006 'Z' ANGLE RT AFT SERVICE DOOR.  REPAIRED PER SRM 51-70-11.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
